Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Took strong antibiotics, having vaginal trush. Applied pessary gel. Feeling discomfort. Guide

Mar 2013
User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 5631 Questions
after strong 1.4g antiobiotics for stomach bacteria I seems to remove everything which ave me vaginal trush. I have applied pessary gel Canesten with difficulty, in the morning it was a bit of leak there, but I have decided to leave to just wipe it, not wash off. As the day goes on tingly pain accores there, I had bath but late 6pm, put Canesten cream on, but I feel discomfort there and it isn't trush at all. It is more like burning.It ist tirs fime I have trush and I hope I haven't damage lining of entry of vagina. It is painful.all happened today, I have applied it last night
Posted Sun, 16 Jun 2013 in Vaginal and Uterus Health
Answered by Dr. Aarti Abraham 1 hour later
Thanks for your query.
Please consult a gynecologist.
You have to confirm the type of vaginal infection.
After antibiotic use, the commonest infection is candida or yeast infection.
However, other types like bacterial or Trichomonas may exist.
culture will confirm type of infection.
Apart from Canesten cream, you might require oral therapy also.
do not medicate yourself without diagnosis, as it might worsen the symptoms.
Do not try to wash or clean yourself vigorously.
Gently clean with only lukewarm water.
Avoid any strong cleansers or gels or medicated products.
Avoid prolonged wetness or dampness in local area.
Use allergen free cotton underwear.
Avoid tampons, pads, latex condoms, wipes, tissues etc for some time till infection clears.
All the best.
Feel free to discuss further.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor